Skip to Main content Skip to Navigation
Journal articles

Easy and optimal queries to reduce set uncertainty

Abstract : In this paper, we address the problem of optimally querying a single expert to reduce set (interval) uncertainty. We propose optimal querying strategies for two particular query formats (local bound and pair wise comparisons) based on two main selection criteria (the minimax and the Bayesian rules). We study the computational aspects of the optimal solution in the general case and for the specific functions of practical interest (monotonic and multi-linear). The use of the proposed approach is illustrated through numerical simulations on a common estimation problem in reliability analysis.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01702356
Contributor : Mohamed Sallak Connect in order to contact the contributor
Submitted on : Monday, June 21, 2021 - 9:21:16 PM
Last modification on : Friday, January 7, 2022 - 3:50:56 AM
Long-term archiving on: : Wednesday, September 22, 2021 - 7:10:26 PM

File

Optimal_question.pdf
Files produced by the author(s)

Identifiers

Citation

N. Ben Abdallah, S. Destercke, Mohamed Sallak. Easy and optimal queries to reduce set uncertainty. European Journal of Operational Research, Elsevier, 2017, 256 (2), pp.592-604. ⟨10.1016/j.ejor.2016.06.038⟩. ⟨hal-01702356⟩

Share

Metrics

Les métriques sont temporairement indisponibles